# SDR GTIA20111026284

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 2,841 hours, 1,328 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR R1 REQ'D SERVICE OF ASSIST UNIT.  SERVICED PASSENGER DOOR R1 ASSIST UNIT IAW AMM 52-10-00-614-001. NO LEAKS DETECTED.
